Transactions of the American Mathematical Society. Volume 357, Number 8, 2005

Contents of Volume 357, Number 8 View front matter and back matter from the print issue of this journal View front and back matter from the print issue Regular domains in homogeneous groups Roberto Monti; Daniele Morbidelli Trans. Amer. Math. Soc. 357 (2005), 2975-3011. Abstract,...

Πλήρης περιγραφή

Αποθηκεύτηκε σε:
Λεπτομέρειες βιβλιογραφικής εγγραφής
Κύριος συγγραφέας: American Mathematical Society
Μορφή: Άρθρο
Γλώσσα:English
English
Έκδοση: American Mathematical Society 2009
Θέματα:
Διαθέσιμο Online:https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/609
Ετικέτες: Προσθήκη ετικέτας
Δεν υπάρχουν, Καταχωρήστε ετικέτα πρώτοι!
Thư viện lưu trữ: Thư viện Trường Đại học Đà Lạt